Research Repository

Trends in income inequality, pro-poor income growth, and income mobility

Jenkins, SP (2006) 'Trends in income inequality, pro-poor income growth, and income mobility.' Oxford Economic Papers, 58 (3). 531 - 548. ISSN 0030-7653

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 24 Sep 2013 09:27
Last Modified: 29 Nov 2018 15:20
URI: http://repository.essex.ac.uk/id/eprint/7828

Actions (login required)

View Item View Item